# SDR SWAA2021081620276

- Difficulty date: September 30, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N430WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33659
- Aircraft time: 61,499 hours, 36,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Bs 1028 Lbl4
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON SHEAR WEB AT B.S. 1028; L.B.L. 4; W.L. 208.1. / SHEAR WEB AT B.S. 1028 LBL 4 REPAIRED IAW ATS ER 20-03382; REV IR; DATED 09-OCT-2020 AND PER EA NO: 20-153-01983 REV IR 55981U 20OCT20
